# SDR ASAA0954262

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,704 hours, 2,756 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Failed
- Location: Gen Drive
- Part time: 8,704 hours, 2,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CSD NR 2 DOES NOT HAVE A "DRIVE" LIGHT ILLUMINATED.  GROUNDED YES.  R&R NR 2 ENG IDG PER MM 24-11-11.  OPS/LEAK CK GOOD PER MM 24-11-11.  RELAMPED GENERATOR DRIVE LIGHT AND GEN OFF BUSS LIGHT.
